English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/24213
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


Numerical boundary conditions for globally mass conservative methods to solve the shallow-water equations and applied to river flow

AuthorsBurguete Tolosa, Javier ; Burguete Tolosa, Javier ; García-Navarro, Pilar; Murillo, J.
Keywordsboundary conditions
conservative methods
shallow water
mass conservation
discontinuous flow
Issue DateNov-2005
PublisherJohn Wiley & Sons
CitationInternational Journal for Numerical Methods in Fluids 51 (6): 585-615 (2005)
AbstractA revision of some well-known discretization techniques for the numerical boundary conditions in 1D shallow-water flow models is presented. More recent options are also considered in the search for a fully conservative technique that is able to preserve the good properties of a conservative scheme used for the interior points. Two conservative numerical schemes are used as representatives of the families of explicit and implicit numerical methods. The implementation of the different boundary options to these schemes is compared by means of the simulation of several test cases with exact solution. The schemes with the global conservation boundary discretization are applied to the simulation of a real river flood wave leading to very satisfactory results.
Description44 Pag., 18 Fig., 4 Tabl. The definitive version is available at: http://www3.interscience.wiley.com/
Publisher version (URL)http://dx.doi.org/10.1002/fld.1127
Appears in Collections:(EEAD) Artículos
Files in This Item:
File Description SizeFormat 
BurgueteJ_IntJNumMethFluids_2005.pdf904,91 kBAdobe PDFThumbnail
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.